Alert archive / Mississippi / Flash Flood Warnings in 2004
Flash Flood Warning 19, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Feb 5, 2004, 5:16 PM CST for Lawrence County, Mississippi. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 5, 2004, 5:16 PM CST (23:16 UTC)
- Expired
- Feb 5, 2004, 9:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Lawrence County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 547 m²/s²
- 0-3 km storm-relative helicity
- 845 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KJAN 052318 FFWJAN MSC077-060300- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS 516 PM CST THU FEB 5 2004 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI * UNTIL 900 PM CST * AT 516 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING VERY HEAVY RAIN MOVING ACROSS LAWRENCE COUNTY. RAINFALL AMOUNTS OF BETWEEN 3 AND 6 INCHES HAVE ALREADY OCCURRED ACROSS THE AREA...AND ADDITIONAL RAINFALL OF UP TO 3 INCHES MAY OCCUR IN AREA THIS EVENING. THIS WILL LIKELY CAUSE FLASH FLOODING OF CREEKS AND ROADWAYS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. LAT...LON 3138 9023 3140 9001 3175 8998 3171 9023 $$
1 follow-up statement
000 WGUS74 KJAN 060037 FFSJAN MSC077-060335- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 635 PM CST THU FEB 5 2004 FLASH FLOOD WARNING REMAINS IN EFFECT FOR... LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI UNTIL 9 PM CST. AT 635 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED ANOTHER CLUSTER OF SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL ENTERING LAWRENCE COUNTY FROM THE WEST. RADAR INDICATED THAT BETWEEN 2 AND 6 INCHES OF RAIN HAS FALLEN TODAY OVER LAWRENCE COUNTY...WITH THE HEAVIEST AMOUNTS ACROSS NORTHERN PORTIONS OF THE COUNTY. FLASH FLOODING OF STREAMS AND ROADWAYS IS LIKELY ACROSS LAWRENCE COUNTY THIS EVENING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 5, 4:02 PM CST, 1 hour 14 minutes earlier.
Area forecast discussion, Feb 5, 4:02 PM CST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 402 PM CST THU FEB 5 2004 .DISCUSSION...MY EARLY AFTERNOON SURFACE ANALYSIS HAS A MYRIAD OF FRONTS ACROSS OUR AREA. FURTHER WEST...THE WATER VAPOR LOOP SHOWS THE NEXT BIG SHORTWAVE TROUGH MOVING ACROSS THE HEART OF TEXAS THIS AFTERNOON. THIS FEATURE IS EXPECTED TO REACH OUR AREA LATE NIGHT AND PUSH THE FRONT THROUGH OUR AREA BY FRIDAY MORNING. THATS THE SHORT VERSION. THE AXIS OF HIGHER PRECIPITABLE WATER VALES...AROUND 1.5 INCHES...IS EXPECTED TO REMAIN OVER MUCH OF MY EASTERN AND SOUTHEASTERN COUNTIES TONIGHT. WITH THE NEXT SHORTWAVE YET TO COME THROUGH...IM SOMEWHAT RELUCTANT TO ALLOW THE FLASH FLOOD WATCH TO EXPIRE TONIGHT. MY CURRENT THINKING IS TO KEEP THE WATCH IN EFFECT...AT LEAST THROUGH THE EVENING HOURS...MAINLY OVER AREAS SOUTH OF INTERSTATE 20 AND EAST OF INTERSTATE 55 (EXCLUDING METRO JACKSON). IN GENERAL...ILL TAPER MY RAIN CHANCES FROM CHANCE TERRITORY IN THE ARKLAMISS...TO JUST ABOUT 100 PERCENT IN THE SOUTHEAST. BUT OF COURSE...THESE ARE SUBJECT TO CHANGE BASED ON LAST MINUTE ADJUSTMENT TO RADAR TRENDS. I EXPECT WIND SPEEDS TO BE BELOW LAKE WIND ADVISORY CRITERIA TONIGHT...AND ILL LET THAT EXPIRE WITH THIS FORECAST PACKAGE. AFTER THE PASSAGE OF THIS FRONT...THE FORECAST SEEMINGLY GETS A LITTLE MORE STRAIGHTFORWARD. A DRIER AIRMASS WILL FILTER INTO THE REGION FRIDAY. CLOUDS SHOULD HANG AROUND DURING THE DAY AS THE 850 MB THERMAL TROUGH REMAINS IN THE AREA. THESE SHOULD DIMINSH BY SATURDAY AS THE THERMAL TROUGH SLIDES EAST...AND SURFACE HIGH PRESSURE WORKS ITS WAY INTO THE SOUTHEASTERN STATES FOR THE WEEKEND. EVEN THOUGH ITLL BE DRY THIS WEEKEND...IT SHOULD REMAIN COOL AS THE LONGER WAVE UPPER-LEVEL TROUGH REMAINS OVER THE EASTERN HALF OF THE UNITED STATES. HIGH PRESSURE OVER THE ATLANTIC SEABOARD WILL SHIFT EAST MONDAY AND ALLOW OUR NEXT STORM SYSTEM TO MOVE THROUGH MONDAY NIGHT AND TUESDAY. AS AN AREA OF LOW PRESSURE MOVES FROM SOUTHERN LOUISIANA INTO SOUTH-CENTRAL ALABAMA...THERE COULD BE ENOUGH MOISTURE TO GET SOME LINGERING LIGHT PRECIPITATION IN THE SYSTEMS WAKE. PARTIAL THICKNESS TECHNIQUES SUGGEST THIS COULD BE IN THE FORM OF SNOW FLURRIES. HOWEVER...CONSIDERING HOW FAR DOWN THE ROAD THIS IS IN THE FORECAST...ILL KEEP THE STATUS QUO GOING FOR NOW. SURFACE HIGH PRESSURE WILL BUILD INTO THE LOWER MISSISSIPPI VALLEY TOWARD THE END OF NEXT WEEK AS ANOTHER SHORTWAVE DIVES INTO OUR REGION. EVEN THOUGH I DONT THINK THERELL BE MUCH IN THE WAY OF RAINFALL WITH THIS SECOND SYSTEM RIGHT NOW...I WONT MAKE ANY CHANGES RIGHT NOW. THANKS GO OUT TO WFOS IN SLIDELL AND CALERA FOR COLLABORATION THIS AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 47 50 30 43 / 100 30 0 0 MERIDIAN 48 51 31 44 / 100 30 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...FLOOD WATCH TONIGHT MSZ043>046-048-049-050>052-054>058-062>066-072>074. LA...NONE. AR...NONE. && BUTTS
Hazardous weather outlook, Feb 5, 4:22 PM CST, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 422 PM CST THU FEB 05 2004 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 062222- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 422 PM CST THU FEB 05 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND FRIDAY... ...THUNDERSTORMS... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF EAST CENTRAL MISSISSIPPI...GENERALLY ALONG AND SOUTHEAST OF LINE FROM DALEVILLE TO MONTICELLO. THE SEVERE STORMS WILL HAVE THE CAPABILITY OF PRODUCING DAMAGING WINDS OF 60 TO 70 MILES AN HOUR...LARGE HAIL...AND ISOLATED TORNADOES. AN AREA OF LOW PRESSURE OVER WEST CENTRAL MISSISSIPPI WILL BEGIN TO MOVE NORTHEAST TONIGHT BRINGING A WARM FRONT THROUGH THE REGION...WHICH WILL LATER BE FOLLOWED BY AN ASSOCIATED COLD FRONT. WARM GULF MOISTURE AND LOW LEVEL INSTABILITY WILL FAVOR THE POSSIBILITY OF SEVERE WEATHER THROUGH THIS EVENING INTO TONIGHT. THE COLD FRONT WILL SWEEP THROUGH THE REGION LATE TONIGHT ENDING THE RISK OF THUNDERSTORMS FROM THE WEST. ...FLOODING... WIDESPREAD RAIN IS EXPECTED TO CONTINUE TO DEVELOP AND MOVE NORTHEAST ACROSS CENTRAL AND EAST CENTRAL MISSISSIPPI THROUGH THIS EVENING AND ENDING FROM THE WEST LATE TONIGHT. HEAVY PERSISTENT RAINS SHOULD AFFECT AREAS MAINLY SOUTHEAST OF A PICKENS TO BROOKHAVEN LINE...THIS INCLUDES THE JACKSON METRO AREA. THIS HAS PROMPTED A FLOOD WATCH FOR THE OUTLOOK FOR TONIGHT. RAINFALL AMOUNTS OF 1 TO 3 INCHES HAVE ALREADY FALLEN ACROSS THE AREA. AN ADDITIONAL 1 TO 3 INCHES CAN BE EXPECTED ACROSS THE REGION TONIGHT. THESE RAINS COMBINED WITH ALREADY SATURATED SOILS...WILL PRODUCE LARGER RUNOFF WITH PONDING OF WATER ON ROADS AND FLOODING OF POOR DRAINAGE AREAS. ALSO SOME RIVERS IN THE REGION ARE IN RIVER FLOOD CONDITION. ABUNDANT GULF MOISTURE FEEDING NORTHWARD IN CONJUNCTION WITH STRONG UPPER LEVEL WINDS WILL ENHANCE THE RAINFALL RATES...ESPECIALLY WHERE THUNDERSTORMS MOVE REPEATEDLY ACROSS THE SAME LOCATION FOR SEVERAL HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED FOR TONIGHT. OTHERWISE...ACTIVATION IS NOT ANTICIPATED FRIDAY THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Feb 5, 12:16 PM CST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1216 PM CST THU FEB 05 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1215 PM FLASH FLOOD MORTON 32.36N 89.66W
02/05/2004 SCOTT MS EMERGENCY MNGR
STREET FLOODING
&&
MRW/ARCLocal storm report, Feb 5, 12:34 PM CST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1234 PM CST THU FEB 05 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1227 PM TSTM WND DMG 6 S MENDENHALL 31.87N 89.87W
02/05/2004 SIMPSON MS EMERGENCY MNGR
TREES DOWN.
&&
MRW/ARCLocal storm report, Feb 5, 1:51 PM CST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
151 PM CST THU FEB 05 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0126 PM TSTM WND DMG 3 W BRAXTON 32.02N 90.02W
02/05/2004 SIMPSON MS AMATEUR RADIO
TRAILER AND HOME ROOFS MISSING...TREES DOWN ON
VEHICLES...ALONG STAR-BRAXTON ROAD
0103 PM TSTM WND DMG 2 W BRAXTON 32.02N 90.01W
02/05/2004 SIMPSON MS AMATEUR RADIO
EXTENSIVE DAMAGE TO HOMES...POWER LINES DOWN ALONG
STAR-BRAXTON ROAD
&&
KRAMARLocal storm report, Feb 5, 2:09 PM CST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
209 PM CST THU FEB 05 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0152 PM FLASH FLOOD 3 SE CRYSTAL SPRINGS 31.96N 90.32W
02/05/2004 COPIAH MS AMATEUR RADIO
WATER IS OVER ROAD AND BRIDGE AT BRUSHY CREEK AND CLEGG
RD...TREES ARE STUCK UNDERNEATH BRIDGE
&&
KRAMARLocal storm report, Feb 5, 4:27 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CST THU FEB 05 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL COLLINSVILLE 32.49N 88.84W
02/05/2004 1.00 INCH LAUDERDALE MS BROADCAST MEDIA
0402 PM HAIL N CHUNKY 32.33N 88.93W
02/05/2004 1.00 INCH NEWTON MS EMERGENCY MNGR
0400 PM FLOOD 6 N CONEHATTA 32.54N 89.27W
02/05/2004 NEWTON MS EMERGENCY MNGR
WATER RISING ON SULPHUR SPRINGS RD
0345 PM HAIL 3 S DECATUR 32.39N 89.11W
02/05/2004 0.88 INCH NEWTON MS EMERGENCY MNGR
0336 PM FLOOD 5 W SHUQUALAK 32.98N 88.57W
02/05/2004 NOXUBEE MS EMERGENCY MNGR
WATER TWO FEET OVER ROADWAYS
&&
KRAMARLocal storm report, Feb 5, 4:36 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
436 PM CST THU FEB 05 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 2 N COLLINSVILLE 32.52N 88.84W
02/05/2004 LAUDERDALE MS BROADCAST MEDIA
POSSIBLE TORNADO...MOBILE HOME AND VEHICLES DAMAGED ALONG
HIGHWAY 19...REPORT FROM WTOK TV
&&
AGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 2:08 AM CST | Flash Flood Warning | JAN | Issaquena | 3 hr |
| Feb 5, 2:53 AM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 42 min |
| Feb 5, 6:40 AM CST | Severe Thunderstorm Warning | JAN | Adams | 60 min |
| Feb 5, 7:11 AM CST | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 59 min |
| Feb 5, 7:51 AM CST | Flash Flood Warning | JAN | Adams | 6 hr |
| Feb 5, 8:05 AM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 60 min |
| Feb 5, 8:08 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 57 min |
| Feb 5, 8:23 AM CST | Tornado Warning | JAN | Copiah, Lincoln | 57 min |
| Feb 5, 8:31 AM CST | Tornado Warning | JAN | Madison | 39 min |
| Feb 5, 8:40 AM CST | Flash Flood Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 6 hr |
| Feb 5, 8:56 AM CST | Tornado Warning | JAN | Simpson | 59 min |
| Feb 5, 9:06 AM CST | Tornado Warning | JAN | Franklin | 29 min |
| Feb 5, 9:07 AM CST | Severe Thunderstorm Warning | JAN | Jefferson | 28 min |
| Feb 5, 9:14 AM CST | Flash Flood Warning | JAN | Hinds, Rankin | 6 hr |
| Feb 5, 9:16 AM CST | Tornado Warning | JAN | Rankin | 59 min |
| Feb 5, 9:20 AM CST | Severe Thunderstorm Warning | JAN | Copiah | 45 min |
| Feb 5, 9:26 AM CST | Severe Thunderstorm Warning | JAN | Lincoln | 19 min |
| Feb 5, 10:04 AM CST | Flash Flood Warning | JAN | Simpson | 6 hr |
| Feb 5, 10:06 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 39 min |
| Feb 5, 10:20 AM CST | Tornado Warning | JAN | Rankin, Simpson | 50 min |
| Feb 5, 10:26 AM CST | Flash Flood Warning | JAN | Scott, Smith | 6 hr |
| Feb 5, 10:56 AM CST | Severe Thunderstorm Warning | JAN | Lincoln | 44 min |
| Feb 5, 11:05 AM CST | Tornado Warning | JAN | Scott, Smith | 45 min |
| Feb 5, 11:15 AM CST | Severe Thunderstorm Warning | JAN | Copiah | 45 min |
| Feb 5, 11:31 AM CST | Severe Thunderstorm Warning | JAN | Simpson | 44 min |
| Feb 5, 11:41 AM CST | Severe Thunderstorm Warning | JAN | Rankin, Smith | 44 min |
| Feb 5, 12:01 PM CST | Flash Flood Warning | JAN | Neshoba | 3 hr |
| Feb 5, 12:18 PM CST | Severe Thunderstorm Warning | JAN | Simpson | 32 min |
| Feb 5, 12:20 PM CST | Flash Flood Warning | JAN | Adams | 6 hr |
| Feb 5, 12:26 PM CST | Severe Thunderstorm Warning | JAN | Smith | 39 min |
| Feb 5, 12:41 PM CST | Flash Flood Warning | JAN | Newton | 4 hr |
| Feb 5, 1:00 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Newton | 45 min |
| Feb 5, 1:01 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 59 min |
| Feb 5, 1:05 PM CST | Tornado Warning | JAN | Jasper, Newton | 55 min |
| Feb 5, 1:07 PM CST | Severe Thunderstorm Warning | JAN | Noxubee | 48 min |
| Feb 5, 1:24 PM CST | Tornado Warning | JAN | Lauderdale | 66 min |
| Feb 5, 1:37 PM CST | Severe Thunderstorm Warning | JAN | Smith | 58 min |
| Feb 5, 2:01 PM CST | Tornado Warning | JAN | Smith | 39 min |
| Feb 5, 2:03 PM CST | Tornado Warning | JAN | Smith | 37 min |
| Feb 5, 2:14 PM CST | Flash Flood Warning | JAN | Lawrence | 3 hr |
| Feb 5, 2:22 PM CST | Severe Thunderstorm Warning | JAN | Jasper | 43 min |
| Feb 5, 2:58 PM CST | Flash Flood Warning | JAN | Copiah, Lincoln, Rankin, Simpson | 5 hr |
| Feb 5, 3:00 PM CST | Flash Flood Warning | JAN | Neshoba | 5 hr |
| Feb 5, 3:26 PM CST | Flash Flood Warning | JAN | Kemper, Noxubee | 6 hr |
| Feb 5, 3:32 PM CST | Severe Thunderstorm Warning | JAN | Newton | 43 min |
| Feb 5, 3:56 PM CST | Tornado Warning | JAN | Lauderdale, Newton | 59 min |
| Feb 5, 4:07 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Smith | 58 min |
| Feb 5, 4:16 PM CST | Severe Thunderstorm Warning | JAN | Kemper | 44 min |
| Feb 5, 4:26 PM CST | Flash Flood Warning | JAN | Covington, Jasper, Smith | 4 hr |
| Feb 5, 4:36 PM CST | Flash Flood Warning | JAN | Jefferson Davis | 4 hr |
| Feb 5, 4:56 PM CST | Severe Thunderstorm Warning | JAN | Lauderdale | 49 min |
| Feb 5, 5:00 PM CST | Severe Thunderstorm Warning | JAN | Kemper | 30 min |
| Feb 5, 5:05 PM CST | Flash Flood Warning | JAN | Lauderdale, Newton | 4 hr |
| Feb 5, 5:59 PM CST | Severe Thunderstorm Warning | JAN | Lauderdale | 36 min |
Nearby
Flash Flood Warnings in Mississippi, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.